On the conformally \(k\)-th Gauduchon condition and the conformally semi-Kähler condition on almost complex manifolds

  • Masaya Kawamura Department of General Education, National Institute of Technology, Kagawa College, 355, Chokushi-cho, Takamatsu, Kagawa, Japan.
Keywords: Almost Hermitian manifold, k-th Gauduchon metric, semi-Kähler metric

Abstract

We introduce the \(k\)-th Gauduchon condition on almost complex manifolds. We show that if both the conformally \(k\)-th Gauduchon condition and the conformally semi-Kähler condition are satisfied, then it becomes conformally quasi-Kähler.

References

S. Dinew, S. Picard, A. Teleman and A. Verjovsky, Complex non-Kähler geometry, Lecture Notes in Mathematics, C.I.M.E. Foundation Subseries, vol. 2246, Cham, Switzerland: Springer Nature Switzerland AG, 2019.

J. Fu, Z. Wang and D. Wu, “Semilinear equations, the γk function, and generalized Gauduchon metrics”, J. Eur. Math. Soc. (JEMS), vol. 15, no. 2, pp. 659–680, 2013.

P. Gauduchon, “Hermitian connections and Dirac operators”, Boll. Un. Mat. Ital. B (7), vol. 11, no. 2, pp. 257–288, 1997.

A. Gray, “Some examples of almost Hermitian manifolds”, Illinois J. Math., vol. 10, no. 2, pp. 353–366, 1966.

S. Ivanov and G. Papadopoulos, “Vanishing theorems on (l|k)-strong Kähler manifolds with torsion”, Adv. Math., vol. 237, pp. 147–164, 2013.

M. Kawamura, “On Kähler-like and G-Kähler-like almost Hermitian manifolds”, Complex Manifolds, vol. 7, no. 1, pp. 145–161, 2020.

K. Liu and X. Yang, “Ricci curvature on Hermitian manifolds”, Trans. Amer. Math. Soc., vol. 369, no. 7, pp. 5157–5196, 2017.

V. Tosatti, B. Weinkove and S-T. Yau, “Taming symplectic forms and the Calabi-Yau equation”, Proc. Lond. Math. Soc., vol. 97, no. 2, pp. 401–424, 2008.

L. Vezzoni, “On Hermitian curvature flow on almost complex manifolds”, Differential Geom. Appl., vol. 29, no. 5, pp. 709–722, 2011.

B. Yang and F. Zheng, “On curvature tensors of Hermitian manifolds”, Comm. Anal. Geom., vol. 26, no. 5, pp. 1195–1222, 2018.

T. Zheng, “An almost complex Chern-Ricci flow”, J. Geom. Anal., vol. 28, no. 3, pp. 2129– 2165, 2018.

Published
2021-08-01
How to Cite
[1]
M. Kawamura, “On the conformally \(k\)-th Gauduchon condition and the conformally semi-Kähler condition on almost complex manifolds”, CUBO, vol. 23, no. 2, pp. 333–341, Aug. 2021.
Section
Articles